Translator Disclaimer
2006 Diffusing polygons and SLE(κ,ρ)
Robert O. Bauer, Roland M. Friedrich
Illinois J. Math. 50(1-4): 93-105 (2006). DOI: 10.1215/ijm/1258059471

Abstract

We give a geometric derivation of $\text{SLE}(\kappa,\rho)$ in terms of conformally invariant random growing compact subsets of polygons. The parameters $\rho_j$ are related to the exterior angles of the polygons. We also show that $\text{SLE}(\kappa,\rho)$ can be generated by a metric Brownian motion, where metric and Brownian motion are coupled and the metric is a pull-back metric of the Euclidean metric of an evolving polygon.

Citation

Download Citation

Robert O. Bauer. Roland M. Friedrich. "Diffusing polygons and SLE(κ,ρ)." Illinois J. Math. 50 (1-4) 93 - 105, 2006. https://doi.org/10.1215/ijm/1258059471

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1099.60065
MathSciNet: MR2247825
Digital Object Identifier: 10.1215/ijm/1258059471

Subjects:
Primary: 60K35
Secondary: 60D05, 60J65

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top